# SDR REXA201100766

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 17,491 hours, 14,937 cycles
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Warning System
- Condition: False Activation
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L FUEL LO PRESS CAUTION MESSAGE.  PERFORMED OPS CHECK OF FUEL WARNING SYSTEM IAW AMM 28-42-00.  NO DEFECT NOTED OPS CHECK GOOD OK FOR SERVICE.
